# SDR IXXA20240307012

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,702 hours, 24,599 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Electronic Unit
- Part number: 879703
- Part serial: 298
- Condition: Faulted
- Location: Terminal Joint
- Part time: 86,702 hours, 24,599 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED, FWD CARGO AND LEFT EMERGENCY DOOR EICAS DISPLAYED ONCE ON CLIMB OUT AND ONCE IN CRUISE FOR APPROXIMATELY 2 SECONDS. PRESSURIZATION WAS NORMAL. FLIGHT CONTINUED UNAFFECTED AND WITHOUT INCIDENT. PSEU BITE CHECK NOTED THE FOLLOWING FAULTS: CARD 04, 05, AND 02, TARGET 204, 215,219,214, AND 192.  BROKEN SOLDER JOINT ON CARD 05 WHICH IS RELATED TO ALL OTHER CO-EXISTING FAULTS.  PROX SWITCH ELECTRONIC UNIT REMOVED AND REPLACED IAW B767 AMM 32-09-04. OPERATIONAL CHECK GOOD. NO FAULTS NOTED.
